Volume 15, issue 6 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Systoles and kissing numbers of finite area hyperbolic surfaces

Federica Fanoni and Hugo Parlier

Algebraic & Geometric Topology 15 (2015) 3409–3433
Bibliography
1 C Adams, Maximal cusps, collars, and systoles in hyperbolic surfaces, Indiana Univ. Math. J. 47 (1998) 419 MR1647904
2 F Balacheff, E Makover, H Parlier, Systole growth for finite area hyperbolic surfaces, Ann. Fac. Sci. Toulouse Math. 23 (2014) 175 MR3204736
3 C Bavard, Systole et invariant d'Hermite, J. Reine Angew. Math. 482 (1997) 93 MR1427658
4 C Bavard, Anneaux extrémaux dans les surfaces de Riemann, Manuscripta Math. 117 (2005) 265 MR2154250
5 R Brooks, Platonic surfaces, Comment. Math. Helv. 74 (1999) 156 MR1677565
6 R Brooks, E Makover, Random construction of Riemann surfaces, J. Differential Geom. 68 (2004) 121 MR2152911
7 P Buser, Geometry and spectra of compact Riemann surfaces, Progress in Mathematics 106, Birkhäuser (1992) MR1183224
8 P Buser, P Sarnak, On the period matrix of a Riemann surface of large genus, Invent. Math. 117 (1994) 27 MR1269424
9 B Farb, D Margalit, A primer on mapping class groups, Princeton Mathematical Series 49, Princeton Univ. Press (2012) MR2850125
10 T Gauglhofer, K D Semmler, Trace coordinates of Teichmüller space of Riemann surfaces of signature $(0,4)$, Conform. Geom. Dyn. 9 (2005) 46 MR2133805
11 M G Katz, M Schaps, U Vishne, Logarithmic growth of systole of arithmetic Riemann surfaces along congruence subgroups, J. Differential Geom. 76 (2007) 399 MR2331526
12 S Makisumi, A note on Riemann surfaces of large systole, J. Ramanujan Math. Soc. 28 (2013) 359 MR3113388
13 H Parlier, Kissing numbers for surfaces, J. Topol. 6 (2013) 777 MR3100890
14 H Parlier, Simple closed geodesics and the study of Teichmüller spaces, from: "Handbook of Teichmüller theory, IV" (editor A Papadopoulos), IRMA Lect. Math. Theor. Phys. 19, Eur. Math. Soc., Zürich (2014) 113 MR3289700
15 B Petri, Random regular graphs and the systole of a random surface, preprint (2013) arXiv:1311.5140v1
16 P Przytycki, Arcs intersecting at most once, Geom. Funct. Anal. 25 (2015) 658 MR3334237
17 P Schmutz, Congruence subgroups and maximal Riemann surfaces, J. Geom. Anal. 4 (1994) 207 MR1277506
18 P Schmutz, Arithmetic groups and the length spectrum of Riemann surfaces, Duke Math. J. 84 (1996) 199 MR1394753
19 P Schmutz Schaller, Extremal Riemann surfaces with a large number of systoles, from: "Extremal Riemann surfaces" (editors J R Quine, P Sarnak), Contemp. Math. 201, Amer. Math. Soc. (1997) 9 MR1429190